The Riemann-Roch theorem for complex spaces

Roni N. Levy Sofia State University, Sofia, Bulgaria

TBD mathscidoc:1701.331688

Acta Mathematica, 158, (1), 149-188, 1984.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 50 downloads ] [ 0 comments ]
@inproceedings{roni1984the,
  title={The Riemann-Roch theorem for complex spaces},
  author={Roni N. Levy},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307910534397},
  booktitle={Acta Mathematica},
  volume={158},
  number={1},
  pages={149-188},
  year={1984},
}
Roni N. Levy. The Riemann-Roch theorem for complex spaces. 1984. Vol. 158. In Acta Mathematica. pp.149-188. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307910534397.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved